# SDR 2008UALA01559

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 35,053 hours, 13,363 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Low
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMERGENCY CYLINDER PRESSURE WAS LOW.  SERVICED EMERGENCY CYLINDER.
